# SDR CALA2019021700265

- Difficulty date: February 16, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 64,799 hours, 22,967 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTD REPORTED BURNING SMELL FROM AFT GALLEY REFERENCE FIM 21-00-00-810-806 RAN APU AND ENGINES WITH BLEED SOUCES ISOLATED FOUND NO OIL SMELLS IN CABIN OR COCKPIT AREAS. STUDIED SMOKE/ODER QUESTIONAIRE FILLED OUT BY FLIGHT ATTENDANT AND FLIGHT CREW. NARROWED SMELL DOWN TO AFT GALLEY COFFEE WARMER. FOUND LARGE AMOUNT OF BURNT COFFEE AND CARBON ON AND ADD EMP:009243 COFFEE WARMERS. UNDERNEATH WARMER. CLEANED AREA AND REPLACED BOTH AFT GALLEY
